# SDR VNAA20241014005

- Difficulty date: September 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67012201CC6701
- Condition: Mechanic Error
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE00BFLD5': 2150FH PERM REPAIR - SPEED TAPE APPLIED - TEMPORARY REPAIR FOR TOOLING DAMAGE TO WING FIXED LEADING EDGE SKIN PANEL AND UNDERLYING RIB AT SS111.92, RHS WITHIN 2150 FLIGHT HOURS, REPAIR OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.  WING FIXED LEADING EDGE SKIN PANEL AND UNDERLYING RIB AT SS111.92, RHS WERE REPAIRED PER REO 690-57-41-444. REV.- -
